# SDR AALA20100528LAX01

- Difficulty date: May 28, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 42,001 hours, 5,152 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285W00233
- Part serial: D00611A
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED FLAP PROBLEMS ON APPROACH.  USED ALTERNATE FLAP EXTENSION.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
